Posted by Colleen
on November 04, 1999 at 12:02:32:
In Reply to: Addreall Side Effects posted by Michelle on October 31, 1999 at 01:26:54:
: Both of my children have been on Addreall since July........my son has recently been experiencing excessive problems as school...........and being a concerned grandma, my mother proceeded to find some information on Addreall. Has anyone had any negative experiences with Adderall? We are thinking that our son may be autistic - but I want to research and make sure this isn't just a side effect of Adderall. Any input would be appreciated.
My son has been on adderall since August. Odd things have been happening to him such as, he has developed a constant cough, which could be allergy related; he has developed a skin rash on his torso. He was on ritalin before but had to start taking a siezure medication which I felt impacted the ritalin. He had been taking ritalin for many years, maybe 7. The adderall is definately different. He's more involved in the world but is having more behavior problems and social issues because of that. Anyone else having allergic reactions to adderall????? I'm considering putting him back on ritalin.